# SDR SWAA2022031176785

- Difficulty date: February 22, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW. BS 767 TO BS 807 AT LEVEL STRINGER 25 L AND LBL 21 AT AFT CARGO COMPARTMENT 2022-104233 / [01] REPLACED SUPPORT ZEE LOCATED BTW. BS 767 TO BS 807 AT LEVEL STRINGER 25 L AND LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 146A7502 REV - AND DWG 146A7504 REV A MATERIAL USER BAC1496-377 7075-T62 PO 2021-227548; SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ZEE LOCATED BTW. BS 767 TO BS 807 AT LEVEL STRINGER 25 L AND LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 146A7502 REV - AND DWG 146A7504 REV A MATERIAL USER BAC1496-377 7075-T62 PO 2021-227548; SEE INDIVIDUAL SIGN OFF BELOW... RII ITEM
